OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.35 (2003) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4172

Title: Dimension, inverse limits and GF-spaces
Authors: Arenas, F. G.
Sánchez-Granero, M. A.
Keywords: GF-spaces
inverse limit
posets
tiling
topological dimension
Issue Date: 2003
Publisher: Università degli Studi di Trieste. Dipartimento di Matematica e Informatica
Citation: F. G. Arenas, M. A. Sánchez-Granero, "Dimension, inverse limits and GF-spaces", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 35 (2003), pp. 19-35.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
35 (2003)
Abstract: In this paper we characterize (covering) dimension in metrizable spaces in terms of fractal structures. We will also study dimension for compact metric spaces, giving a theorem relating dimension and a certain class of inverse limits, similar to that of Freudenthal.
URI: http://hdl.handle.net/10077/4172
ISSN: 0049-4704
MS Classification: 54F45
54E15
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.35 (2003)

Files in This Item:

File Description SizeFormat
ArenasSanchezGraneroRendMat35.pdf149.71 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.